Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.21/2223
Título: On the monoids of transformations that preserve the order and a uniform partition
Autor: Fernandes, Vítor H.
Quinteiro, Teresa M.
Palavras-chave: Equivalence-Preserving Transformations
Order-Preserving Transformations
Semidirect Products
Semigroups
Mappings
Endomorphims
Data: 2011
Editora: Taylor & Francis INC
Citação: FERNANDES, Vítor H.; QUINTEIRO, Teresa M. - On the monoids of transformations that preserve the order and a uniform partition. Communications in Algebra. ISSN 0092-7872. Vol. 39, n.º8 (2011) p. 2798-2815.
Resumo: In this article we consider the monoid O(mxn) of all order-preserving full transformations on a chain with mn elements that preserve a uniformm-partition and its submonoids O(mxn)(+) and O(mxn)(-) of all extensive transformations and of all co-extensive transformations, respectively. We determine their ranks and construct a bilateral semidirect product decomposition of O(mxn) in terms of O(mxn)(-) and O(mxn)(+).
Peer review: yes
URI: http://hdl.handle.net/10400.21/2223
ISSN: 0092-7872
Aparece nas colecções:ISEL - Matemática - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ON THE MONOIDS OF TRANSFORMATIONS THAT PRESERVE THE ORDER AND A UNIFORMPARTITION.rep.pdf272,06 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.